home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
Motrin

Motrin IB Pain Reliever And Fever Reducer Caplets

Ibuprofen, 200 mg, Caplets
Ingredients
Active Ingredients: *Ibuprofen (NSAID) (200 mg), Pain reliever/fever reducer. Inactive Ingredients: Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Red 40 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Iron Oxides, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Stearic Acid, Talc, Titanium Dioxide.